# SDR SIMA0803

- Difficulty date: March 20, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - LEFT FORWARD SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW EO E9-5300-013R7.  AIRCRAFT RETURNED TO SERVICE.  (M)
